Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2013, Article ID 213757, 10 pages
http://dx.doi.org/10.1155/2013/213757
Research Article

Quantification of the Dental Morphology of Orangutans

1Department of Diagnostic and Integrated Dental Practice, Faculty of Dentistry, University of Malaya, 50603 Kuala Lumpur, Malaysia
2School of Dental Sciences, Universiti Sains Malaysia, 16150 Kubang Kerian, Kelantan, Malaysia
3Department of Oral and Maxillofacial Surgery, Faculty of Dentistry, University of Malaya, 50603 Kuala Lumpur, Malaysia
4Faculty of Pharmacy, Universiti Teknologi MARA, Puncak Alam, 42300 Kuala Selangor, Selangor, Malaysia

Received 28 August 2013; Accepted 23 September 2013

Academic Editors: F. Sfondrini, Ü. Tan, and K. H. Zawawi

Copyright © 2013 P. Nambiar et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

P. Nambiar, J. John, Samah M. Al-Amery, et al., “Quantification of the Dental Morphology of Orangutans,” The Scientific World Journal, vol. 2013, Article ID 213757, 10 pages, 2013. https://doi.org/10.1155/2013/213757.